Show simple item record

dc.contributor.authorPais, Enno ( )
dc.contributor.authorJanno, Jaan ( Orcid Icon 0000-0003-3809-6020 )
dc.date.accessioned2021-06-22T15:21:55Z
dc.date.available2021-06-22T15:21:55Z
dc.date.issued2005-10-07
dc.identifier.citationPais, E., & Janno, J. (2005). Identification of two degenerate time- and space-dependent kernels in a parabolic equation. Electronic Journal of Differential Equations, 2005(108), pp. 1-20.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13780
dc.description.abstractAn inverse problem to determine two degenerate time- and space-dependent kernels in a parabolic integro-differential equation is considered. Observation data involves given values of the solution of the equation in a finite number of points over the time. Existence and uniqueness of a solution to the inverse problem is proved.en_US
dc.formatText
dc.format.extent20 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectInverse problemen_US
dc.subjectMemory kernelen_US
dc.subjectParabolic equationsen_US
dc.titleIdentification of two degenerate time- and space-dependent kernels in a parabolic equationen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record